E-ISSN 2231-3206 | ISSN 2320-4672
 

Review Article 


Adverse drug reactions associated with drugs inducing osteoporosis

Mohammed Taqui, Swamivelmanickam M, Mohathasim Billah A.

Abstract
Drug-induced osteoporosis has a widespread and has a profound impact on the prognosis of patients in chronically serious patients. The most common medicines that cause osteoporotic fractures have been glucocorticoids but in women therapy with aromatase inhibitors, fractural osteoporosis is also identified, Type 2 diabetes mellitus treatment for men and women who are treated with antiandrogen therapy in prostate cancer and women treated with elevated amounts of thyroxine following menopausal procedures. Fracture bone loss also occurs with people who are treated with immune systems drugs such as calcineurin inhibitors, proton-pump inhibitors, heparin, antiretrovirals, loop diuretics, serotonin reuptake selective inhibitors, oral anticoagulants, and anticonvulsants.

Key words: Drugs; Fractures; Osteoporosis; Secondary Osteoporosis


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Mohammed Taqui
Articles by Swamivelmanickam M
Articles by Mohathasim Billah A
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Taqui M, M S, A MB. Adverse drug reactions associated with drugs inducing osteoporosis. Natl J Physiol Pharm Pharmacol. 2021; 11(4): 356-359. doi:10.5455/njppp.2021.11.12367202020122020


Web Style

Taqui M, M S, A MB. Adverse drug reactions associated with drugs inducing osteoporosis. http://www.njppp.com/?mno=32269 [Access: July 03, 2021]. doi:10.5455/njppp.2021.11.12367202020122020


AMA (American Medical Association) Style

Taqui M, M S, A MB. Adverse drug reactions associated with drugs inducing osteoporosis. Natl J Physiol Pharm Pharmacol. 2021; 11(4): 356-359. doi:10.5455/njppp.2021.11.12367202020122020



Vancouver/ICMJE Style

Taqui M, M S, A MB. Adverse drug reactions associated with drugs inducing osteoporosis. Natl J Physiol Pharm Pharmacol. (2021), [cited July 03, 2021]; 11(4): 356-359. doi:10.5455/njppp.2021.11.12367202020122020



Harvard Style

Taqui, M., M, . S. & A, . M. B. (2021) Adverse drug reactions associated with drugs inducing osteoporosis. Natl J Physiol Pharm Pharmacol, 11 (4), 356-359. doi:10.5455/njppp.2021.11.12367202020122020



Turabian Style

Taqui, Mohammed, Swamivelmanickam M, and Mohathasim Billah A. 2021. Adverse drug reactions associated with drugs inducing osteoporosis. National Journal of Physiology, Pharmacy and Pharmacology, 11 (4), 356-359. doi:10.5455/njppp.2021.11.12367202020122020



Chicago Style

Taqui, Mohammed, Swamivelmanickam M, and Mohathasim Billah A. "Adverse drug reactions associated with drugs inducing osteoporosis." National Journal of Physiology, Pharmacy and Pharmacology 11 (2021), 356-359. doi:10.5455/njppp.2021.11.12367202020122020



MLA (The Modern Language Association) Style

Taqui, Mohammed, Swamivelmanickam M, and Mohathasim Billah A. "Adverse drug reactions associated with drugs inducing osteoporosis." National Journal of Physiology, Pharmacy and Pharmacology 11.4 (2021), 356-359. Print. doi:10.5455/njppp.2021.11.12367202020122020



APA (American Psychological Association) Style

Taqui, M., M, . S. & A, . M. B. (2021) Adverse drug reactions associated with drugs inducing osteoporosis. National Journal of Physiology, Pharmacy and Pharmacology, 11 (4), 356-359. doi:10.5455/njppp.2021.11.12367202020122020